BibTeX record journals/cl/GhorbalSP17

download as .bib file

@article{DBLP:journals/cl/GhorbalSP17,
  author    = {Khalil Ghorbal and
               Andrew Sogokon and
               Andr{\'{e}} Platzer},
  title     = {A hierarchy of proof rules for checking positive invariance of algebraic
               and semi-algebraic sets},
  journal   = {Comput. Lang. Syst. Struct.},
  volume    = {47},
  pages     = {19--43},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.cl.2015.11.003},
  doi       = {10.1016/j.cl.2015.11.003},
  timestamp = {Tue, 11 Feb 2020 17:00:46 +0100},
  biburl    = {https://dblp.org/rec/journals/cl/GhorbalSP17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics